Approximation by Fourier sums of classes of functions with several bounded derivatives
- 50 Downloads
An ordered estimate is obtained for the approximation by Fourier sums, in the metric ofd=(d 1 , ...,d n ), 1<dj<∞,j=1, ...,n of classes of periodic functions of several variables with zero means with respect to all their arguments, having m mixed derivatives of order a1..., am., aiε rn. which are bounded in the metrics ofp i =p 1 i , ..., p n i , i<P j i <∞,i=i, ...,n, j=1, ...,n by the constants Β1, η., Βm, respectively.
KeywordsFourier Periodic Function Mixed Derivative
Unable to display preview. Download preview PDF.
- 1.O. V. Besov, V. P. Il'in, and S. M. Nikol'skii, Integral Representations of Functions and Imbedding Theorems [in Russian], Nauka, Moscow (1975).Google Scholar
- 2.O. V. Besov, “Multiplicative estimates for integral norms of differentiable functions of several variables,” Tr. Mat. Inst. Akad. Nauk SSSR,131, 3–15 (1974).Google Scholar
- 3.A. Zygmund, Trigonometric Series, Cambridge Univ. Press (1968).Google Scholar
- 4.V. M. Tikhomirov, “Diameters of sets in functional spaces and theory of best approximations,” Usp. Mat. Nauk,15, No. 3, 81–120 (1960).Google Scholar
- 5.R. T. Rockafellar, Convex Analysis, Princeton Univ. Press (1970).Google Scholar
- 6.V. M. Tikhomirov, Topics in Approximation Theory [in Russian], Moscow State Univ., Moscow (1976).Google Scholar
- 7.S. M. Nikol'skii, Approximation of Functions of Several Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1969).Google Scholar
- 8.N. S. Nikol'skaya, “Approximation of differentiable functions of several variables by Fourier sums in the metric of Lp,” Dokl. Akad. Nauk SSSR,208, No. 6, 1282–1285 (1973).Google Scholar
- 9.N. S. Nikol'skaya, “Approximation of differentiable functions of several variables by Fourier sums in the metric of Lp,” Sib. Mat. Zh.,15, No. 2, 395–412 (1974).Google Scholar
- 10.G. H. Hardy, D. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press (1952).Google Scholar
- 11.B. S. Mityagin, “Approximation of functions in spaces C and Lp on a torus,” Mat. Sb.,58, No. 4, 397–414 (1962)Google Scholar